Minus partial order in regular modules

Creative Commons License

Ungor B., Halicioglu S., Harmanci A., Marovt J.

COMMUNICATIONS IN ALGEBRA, vol.48, no.10, pp.4542-4553, 2020 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 48 Issue: 10
  • Publication Date: 2020
  • Doi Number: 10.1080/00927872.2020.1766056
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, MathSciNet, Metadex, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.4542-4553
  • Hacettepe University Affiliated: Yes


The minus partial order is already known for sets of matrices over a field and bounded linear operators on arbitrary Hilbert spaces. Recently, this partial order has been studied on Rickart rings. In this paper, we extend the concept of the minus relation to the module theoretic setting and prove that this relation is a partial order when the module is regular. Moreover, various characterizations of the minus partial order in regular modules are presented and some well-known results are also generalized.